Rocky Mountain Journal of Mathematics

Symmetric Diophantine Equations

Ajai Choudhry

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 34, Number 4 (2004), 1281-1298.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069800

Digital Object Identifier
doi:10.1216/rmjm/1181069800

Mathematical Reviews number (MathSciNet)
MR2095257

Zentralblatt MATH identifier
1073.11017

Subjects
Primary: 11D25: Cubic and quartic equations
Secondary: 11D41: Higher degree equations; Fermat's equation

Keywords
Eigenforms of linear transformations diophantine equations

Citation

Choudhry, Ajai. Symmetric Diophantine Equations. Rocky Mountain J. Math. 34 (2004), no. 4, 1281--1298. doi:10.1216/rmjm/1181069800. https://projecteuclid.org/euclid.rmjm/1181069800


Export citation

References

  • A. Choudhry, On arithmetic progressions of equal lengths and equal products of terms, Acta Arith. 82 (1997), 95-97.
  • --------, The general solution of a cubic diophantine equation, Ganita 50 (1999), 1-4.
  • L.E. Dickson, History of theory of numbers, Vol. 2, Chelsea Publ. Co., New York, 1952, reprint.
  • Y. Gabovich, On arithmetic progressions with equal products of terms, Colloq. Math. 15 (1966), 45-48.
  • A. Oppenheim, The rational integral solution of the equation $% a(x^3+y^3)=b(u^3+v^3)$ and allied diophantine equations, Acta Arith. 9 (1964), 221-226.
  • Problèmes P543 et 545, R1, Colloq. Math., 19 (1968), 179-180.